# SDR EE4Y2012050700177

- Difficulty date: April 18, 2012
- Submitted: May 17, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2989
- Aircraft time: 21,498 hours, 10,341 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Profile
- Part number: D5367423920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY PROFILE ASSY CORRODED, FROM FR 58 TO FR 59, S38L.  PART REPLACED IAW THE SRM 51-42-11.
